My dad had his hip replacement with Stryker hip devices. After his operation, he felt more pain which is actually it is natural but a few days and weeks later the pain is still there. He has stopped on mountain climbing since then it had happened, his daily living and creation had been greatly affected. It comes to an end that we search about the Stryker Corporation and its devices, we found out that they voluntarily recalled their two hip devices which are the Stryker rejuvenate and Stryker ABG II which some patients were also affected not only my dad. The family is now confused and worried if my father would be part of the patient who will file a Stryker hip replacement lawsuit to claim for his much-deserve compensation. Furthermore, how can we determine if my father took the two devices which the striker corporation voluntarily recalled? Any advice please.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.